# SDR REXA2012051500744

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 19,731 hours, 17,059 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 4147 CVG-PHL HAD ITT ON NR 2 ENGINE RISE CREW HEARD LOUD BANG AND A/C STARTED SHAKING.  CREW FOLLOWED QRH PROCEDURES SHUT DOWN NR 2 ENG AND RETURNED TO CVG.  CREW DID DECLARE EMERGENCY.  MX ONSITE INSPECTED OUTSIDE OF ENGINE NO DEFECTS FOUND.  PERFORMED DFDR DOWNLOAD AND FORWARD ONTO ENGINEERING.  REMOVED AND REPLACED RIGHT ENG IAW AMM.  ENG RUNS COMPLETE.  AIRCRAFT OK FOR SERVICE.
